# SDR SWIA971305

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Rt Engine Deice
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET DEICE FAILED IN FLIGHT.  RETURNED TO FIELD BECAUSE OF ICING IN AREA.  REPLACED RIGHT ENGINE AIR INLET DEICE BOOT PRESSURE SWITCH.  OPS CHECK GOOD.
